Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Derivations and automorphisms of $ L\sp{1}\,(0,\,1)$


Authors: Herbert Kamowitz and Stephen Scheinberg
Journal: Trans. Amer. Math. Soc. 135 (1969), 415-427
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0233210-4
MathSciNet review: 0233210
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233210-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society